# SDR SWIA200211311

- Difficulty date: October 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 10,508 hours, 15,498 cycles
- System (JASC): 3080 · Ice Detection
- Part: Monitor
- Part number: D55201001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEICE MONITOR INOP.  RESET CB'S A5/A6 PER MX CONTROL, WITH NO CHANGE.  SMELL OF BURNED WIRING, WAITED 20 MINUTES FOR SMELL TO CLEAR, NO CHANGE.  BOTH CB'S POPPED ON THEIR OWN AFTER 5 MINUTES, WILL NOT RESET.  REMOVED AND REPLACED DEICE MONITOR WITH SERVICEABLE UNIT.  MONITOR CHECKS GOOD.  ALL PANELS SECURED.
